# SDR ASOA04888

- Difficulty date: November 7, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Aircraft time: 18,490 hours
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: NSA936501TA2004
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY EXIT LIGHTS CAME ON INTERMITTENTLY IN THE ARMED POSITION.  MAINTENANCE RESECURED A LOOSE TERMINAL ON THE TWO MINUTE SWITCH AT THE AFT PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
